MathSciNet Relay Station
MathSciNet bibliographic data
MR2455770 (2009m:35169) 35J60 (35B25 35J20 58E05)
Visetti, D. Multiplicity of solutions of a zero mass nonlinear equation on a Riemannian manifold. J. Differential Equations 245 (2008), no. 9, 2397–2439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement